# SDR SWAA2022012562816

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 49,616 hours, 29,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PNL HAS 9 DIMPLED AND CRACKED HOLES ; / [01] INSTALLED NEW 194E PANEL PER AMM 53-51-21.
